# SDR HALA2019032500143

- Difficulty date: March 22, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 1,014 hours, 197 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK ODOR AT 0200 Z. RAN NR 1 AND NR 2 ENGINES SEPARATELY. RAN APU WITH NR 1 AND NR 2 PACKS SEPARATELY. NO ODOR NOTED. OK FOR SERVICE.
